Access count of this item: 114

Files in This Item:
File Description SizeFormat 
0010-1.pdf968.42 kBAdobe PDFView/Open
Title: 双曲型偏微分方程式の数値解法の理論について (流体力学における数値計算シンポジウム報告)
Authors: 山口, 昌哉  KAKEN_name
Author's alias: YAMAGUCHI, MASAYA
Issue Date: Apr-1966
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 10
Start page: 1
End page: 14
URI: http://hdl.handle.net/2433/107397
Appears in Collections:Reports on the Symposium of the Numerical Computations for Hydrodynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.